# SDR SWAA2020051978755

- Difficulty date: May 15, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 30,121 hours, 18,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AT STATION 727 WL 212 BL68 INOP . REMOVED AFT LEFT CABIN EMERGENCY LIGHT (AT STATION 95L) POWER SUPPLY / REPLACED AFT LEFT CABIN EMERGENCY LIGHT POWER SUPPLY AT STATION 95L IAW AMM 33-51-06.
